# SDR JIKA2024062801

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N992AF
- Make and model: Beech C-99
- Aircraft serial: U203
- Aircraft time: 33,709 hours, 47,590 cycles
- System (JASC): 7312 · Fuel Heater
- Part: O-Ring
- Part number: UNNKOWN
- Condition: Leaking
- Location: Fuel Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT WITH THE AUTO PILOT ACTIVE THE FLIGHT CREW NOTICED THE #1 FUEL FLOW GAUGE WAS NOT WORKING. AFTER PERFORMING SEVERAL CHECKS RELATED TO THE INDICATOR, HE VISUALLY CHECKED THE LEFT WING AND NOTICED FUEL FLOWING OUT OF THE ENGINE NACELLE. HE NOTIFIED ATC AND PERFORMED AN IN-FLIGHT SHUTDOWN OF THE AFFECTED ENGINE FOLLOWED BY AN EMERGENCY LANDING. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THAT THE O-RING FOR THE FUEL LINE TO THE FUEL/ OIL HEATER HAD DETERIORATED AND FAILED IN FLIGHT. THEY REPLACED THE FAULTY PACKING AND PERFORMED MULTIPLE LEAK CHECKS TO INCLUDE ENGINE POWER ON. NO OTHER DEFECTS WERE NOTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
